Medifast - HELP!!! Spotting and wearing a white dress
05-30-2013, 09:58 AM
Help a sister out!!! I am not supposed to have a period for two weeks, am on the pill and take it at the same EXACT time every day, and just went to the restroom and noticed I am spotting out of nowhere. And I'm wearing a white dress and let's just say entirely inappropriate underwear. Is this from the Medifast?! Has this happened to anyone?! I am dumbfounded and not sure if I should be using a tampon or if it'll go away in a few minutes.
05-30-2013, 10:08 AM
I'm not on Medifast but saw your thread (I do a different low calorie diet).
Low calorie diet plans cause our hormones to get a little wonky and can throw off our cycles even with being on the pill.
If it was me, I'd use a tampon just to be safe considering the white dress. :( It might pass and just be a bit of spotting but the only way to find out is the hard way.
05-30-2013, 10:23 AM
Thank you! I just went back to the restroom and there was no blood, but I'd rather be safe then sorry given my wardrobe choices today (and will definitely be sticking to some dark clothes for the time being!)
05-30-2013, 10:27 AM
You're welcome! Hope your day gets better. I hate that fearful "feeling"!
05-30-2013, 10:40 PM
MF completely messed up my cycle the first month. I think the combo of rapid weight loss and large amounts of soy (evidently soy has high amounts of estrogen-like hormones) was more than my system could handle. By month 2 it was better - still far from normal, but much better.
05-31-2013, 09:10 AM
I'm pretty freaked out as I stopped spotting yesterday but then last night noticed it started again and now it's like I have my period. I'm not due for two weeks but have all the classic symptoms. Hating it! :(
05-31-2013, 10:57 AM
The only way mf messed with my period is that it made it 7 days long and HEAVY. It usually lasts 5 days and only heavy for 2, but last month it was heavy for a week straight. My second is due in the next week, and I just carry my diva cup everywhere I go, just in case. I hope it evens out after a few months.
vBulletin® v3.6.7, Copyright ©2000-2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO